# SDR SWIA201023831

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,626 hours, 16,956 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  (FLT 6222)  LUBED SEAL AND ACTUATING LEVERS.
